# SDR AALA20091006AUS01

- Difficulty date: October 6, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 54,428 hours, 27,687 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

INFLIGHT DFW TO MEX.  CREW REPORTED CABIN ALTITUDE CLIMBED TO 10,000 FEET.  PASSENGER OXYGEN MASKS DID NOT DEPLOY.  INITIATED RAPID DESCENT PROCEDURES.  LANDED AUS WITHOUT INCIDENT.  BITE CHECK OF NUMBER 2 AUTO PRESSURE CONTROLLER INDICATED FAILURE OF THE OUTFLOW VALVE ACTUATOR.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
